# SDR ASOA20150122004

- Difficulty date: January 22, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 28,945 hours, 22,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 54655
- Condition: Inoperative
- Location: Emergency Light
- Part time: 18,991 hours, 16,998 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE EMERGENCY LIGHT TEST THE CABIN FLOOR STRIPS CLOSE TO THE LAV FADE OUT AND OFF.  MAINTENANCE R & R NR 4 EMERGENCY LIGHT BATTERY OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
